Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 4, NWS Tampa Bay, FL

January 13, 20086 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Jan 13, 2008, 1:31 PM EST for 6 counties in Florida. It took effect at Jan 14, 2008, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 13, 2008, 1:31 PM EST (18:31 UTC)
In effect from
Jan 14, 2008, 11:00 AM EST
Expired
Jan 14, 2008, 6:00 PM EST
In force
7 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2008-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2008-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
562 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 131831
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
131 PM EST SUN JAN 13 2008

...RED FLAG WARNING IN EFFECT ALL AREAS FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT ALL AREAS TUESDAY AFTERNOON FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.HIGH PRESSURE MOVING INTO THE REGION TONIGHT AND MONDAY WILL BRING
A COOLER AND MUCH DRIER AIR MASS OVER THE AREA MONDAY AND TUESDAY.
LONG DURATIONS OF LOW RELATIVE HUMIDITY...ALONG WITH BREEZY 
CONDITIONS...ARE EXPECTED MONDAY MORNING THROUGH THE AFTERNOON.
DRY CONDITIONS ARE EXPECTED TO REMAIN OVER THE AREA THROUGH TUESDAY
AS WELL.

FLZ039-042-043-048>052-055>057-060>062-065-140645-
/O.UPG.KTBW.FW.A.0004.080114T1600Z-080114T2300Z/
/O.NEW.KTBW.FW.W.0004.080114T1600Z-080114T2300Z/
/O.NEW.KTBW.FW.A.0005.080115T1700Z-080115T2200Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
131 PM EST SUN JAN 13 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM
EST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. 

A DRY AIR MASS WILL MOVE INTO THE REGION TONIGHT AND MONDAY. LONG
DURATIONS OF FOUR OR MORE HOURS OF VERY LOW RELATIVE HUMIDITY
IS EXPECTED MONDAY AND TUESDAY FOR ALL OF WEST CENTRAL AND
SOUTHWEST FLORIDA.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$
3 follow-up statements
000 
WWUS82 KTBW 131834
RFWTBW

RED FLAG WARNING...RESENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
132 PM EST SUN JAN 13 2008

...RED FLAG WARNING IN EFFECT ALL AREAS FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT ALL AREAS TUESDAY AFTERNOON FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.HIGH PRESSURE MOVING INTO THE REGION TONIGHT AND MONDAY WILL BRING
A COOLER AND MUCH DRIER AIR MASS OVER THE AREA MONDAY AND TUESDAY.
LONG DURATIONS OF LOW RELATIVE HUMIDITY...ALONG WITH BREEZY 
CONDITIONS...ARE EXPECTED MONDAY MORNING THROUGH THE AFTERNOON.
DRY CONDITIONS ARE EXPECTED TO REMAIN OVER THE AREA THROUGH TUESDAY
AS WELL.

FLZ039-042-043-048>052-055>057-060>062-065-140700-
/O.UPG.KTBW.FW.A.0004.080114T1600Z-080114T2300Z/
/O.NEW.KTBW.FW.W.0004.080114T1600Z-080114T2300Z/
/O.NEW.KTBW.FW.A.0005.080115T1700Z-080115T2200Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
132 PM EST SUN JAN 13 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM
EST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. 

A DRY AIR MASS WILL MOVE INTO THE REGION TONIGHT AND MONDAY. LONG
DURATIONS OF FOUR OR MORE HOURS OF VERY LOW RELATIVE HUMIDITY
IS EXPECTED MONDAY AND TUESDAY FOR ALL OF WEST CENTRAL AND
SOUTHWEST FLORIDA.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$
000 
WWUS82 KTBW 140921
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
421 AM EST MON JAN 14 2008

...RED FLAG WARNING IN EFFECT ALL AREAS FROM LATE THIS MORNING 
THROUGH THIS AFTERNOON FOR LONG DURATIONS OF LOW RELATIVE
HUMIDITY... 

...FIRE WEATHER WATCH IN EFFECT ALL AREAS TUESDAY AFTERNOON FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.HIGH PRESSURE MOVING INTO THE REGION TODAY WILL SPREAD A COOLER
AND MUCH DRIER AIR MASS INTO THE AREA. LONG DURATIONS OF LOW
RELATIVE HUMIDITY...ALONG WITH BREEZY CONDITIONS...ARE EXPECTED
LATE THIS MORNING THROUGH THE AFTERNOON. THESE DRY CONDITIONS ARE 
EXPECTED TO REMAIN OVER THE AREA THROUGH TUESDAY.

FLZ039-042-043-048>052-055>057-060>062-065-142300-
/O.CON.KTBW.FW.W.0004.080114T1600Z-080114T2300Z/
/O.CON.KTBW.FW.A.0005.080115T1700Z-080115T2200Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
421 AM EST MON JAN 14 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT
TUESDAY AFTERNOON. 

A DRY AIR MASS WILL MOVE INTO THE REGION TODAY. THIS WILL LEAD 
TO LONG DURATIONS OF FOUR OR MORE HOURS OF VERY LOW RELATIVE
HUMIDITY TODAY AND POSSIBLY ON TUESDAY ACROSS ALL OF WEST CENTRAL 
AND SOUTHWEST FLORIDA.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

PRC
000 
WWUS82 KTBW 141842
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
142 PM EST MON JAN 14 2008

...RED FLAG WARNING IN EFFECT ALL AREAS REST OF THIS AFTERNOON
FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT ALL AREAS TUESDAY AFTERNOON FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.HIGH PRESSURE IN THE REGION WILL KEEP A COOL AND VERY DRY AIR
MASS IN THE AREA. LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE
EXPECTED TO CONTINUE THROUGH THIS AFTERNOON AND AGAIN ON TUESDAY.

FLZ039-042-043-048>052-055>057-060>062-065-142300-
/O.UPG.KTBW.FW.A.0005.080115T1700Z-080115T2200Z/
/O.NEW.KTBW.FW.W.0005.080115T1700Z-080115T2200Z/
/O.CON.KTBW.FW.W.0004.000000T0000Z-080114T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
142 PM EST MON JAN 14 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM
EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

A DRY AIR MASS OVER THE REGION WILL PRODUCE LONG DURATIONS OF
FOUR OR MORE HOURS OF VERY LOW RELATIVE HUMIDITY THIS AFTERNOON
AND AGAIN ON TUESDAY AFTERNOON ACROSS ALL OF WEST CENTRAL AND
SOUTHWEST FLORIDA.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Jan 13, 10:11 AM EST, 3 hours 20 minutes earlier.

Area forecast discussion, Jan 13, 10:11 AM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1011 AM EST SUN JAN 13 2008

.DISCUSSION...LINE OF SHOWERS AND THUNDERSTORMS IN PLACE ACROSS
SOUTHERN LEVY/NORTHERN CITRUS AND MARION COUNTIES AND EXTENDING SW
ACROSS THE NORTHERN COASTAL WATERS. FOG/LOW CLOUDS IN PLACE AHEAD
OF THE FRONT IS FINALLY LIFTING WITH MOST LOCATIONS SHOWING VISBYS
ABOVE 5SM. WILL UPDATE ZONES TO REMOVE FOG WORDING...BUT REST OF
FORECAST STILL LOOKS ON TRACK WITH 50-60 PERCENT RAIN CHANCES
THROUGH THE DAY WITH THE LINE OF STORMS ALONG THE FRONT AND TEMPS
REACHING THE MID TO UPPER 70S THIS AFTERNOON. CLOUDS SHOULD
GRADUALLY START CLEARING ACROSS THE NORTH LATER THIS AFTERNOON AS
COOLER AND DRIER HIGH PRESSURE STARTS TO BUILD INTO THE AREA.
TEMPS THEN EXPECTED TO BE 10-20 DEGREES COOLER TOMORROW MORNING
COMPARED TO THIS MORNING AS NORTHERLY FLOW CONTINUES TO ADVECT
COOLER AND DRIER AIR DOWN THE STATE.

&&

.AVIATION...FOG/LOW CLOUDS FINALLY LIFTING AND EXPECT PREVAILING
VFR CONDITIONS THROUGH THE PERIOD WITH TEMPO MVFR/LCL IFR IN
SHOWERS/ISOLD THUNDERSTORMS THROUGH THE AFTERNOON WITH THE FRONTAL
PASSAGE. CLOUDS WILL THEN GRADUALLY CLEAR THROUGH THE EVENING.

&&

.MARINE...BUOYS REPORTING GENERALLY SOUTH WINDS 5 TO 10 KNOTS WITH
SEAS AT 2 FEET. AS THE FRONT MOVES THROUGH THE AREA TODAY...WINDS
WILL BECOME W/NW AND INCREASE TO 10 TO 15 KNOTS BEHIND THE FRONT
AS HIGH PRESSURE BUILDS IN. WINDS WILL THEN BECOME NORTHERLY AND
INCREASE TO SCEC/SCA CONDITIONS OVERNIGHT AS HIGH PRESSURE
CONTINUES BUILDING ACROSS THE AREA. WINDS SHOULD THEN SUBSIDE
BELOW CAUTIONARY LEVEL MON AFTERNOON. WILL MONITOR WINDS THROUGH
THE AFTERNOON AND LIKELY NEED AT LEAST AN SCEC FOR THE OFFSHORE
WATERS BY LATE THIS EVENING. NO MAJOR CHANGES FOR UPDATE.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
     SUMTER.

GULF WATERS...NONE.

&&

SHORT TERM/MARINE...24
LONG TERM/AVIATION...25
Hazardous weather outlook, Jan 13, 5:17 AM EST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
517 AM EST SUN JAN 13 2008

FLZ039-042-043-048>052-055>057-060>062-065-131500-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
517 AM EST SUN JAN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SHOWERS AND EVEN A FEW THUNDERSTORMS WILL PRECEDE A COLD FRONT
THIS MORNING AND INTO THE AFTERNOON. WHILE THE ATMOSPHERE WILL BE
UNSTABLE AHEAD OF THE COLD FRONT...WEAK SHEAR AND LIMITED HEATING
WILL KEEP STORMS BELOW SEVERE LIMITS TODAY.

...MARINE IMPACT...
NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS BEHIND THE COLD
FRONT TONIGHT...WHICH WILL BRING DETERIORATING BOATING CONDITIONS
TO THE GULF AND BAY WATERS. MARINERS ARE URGED TO USE CAUTION IF
OUT ON THE WATER TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...FIRE WEATHER...
VERY DRY AIR MOVING IN BEHIND THE COLD FRONT MAY RESULT IN RED
FLAG CONDITIONS ON MONDAY AND TUESDAY. A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR ALL COUNTIES ON MONDAY.

...DEVELOPING GULF LOW...
MODELS CONTINUE TO FORECAST THE DEVELOPMENT OF A SIGNIFICANT GULF
LOW AROUND THE MIDDLE OF THE WEEK. MODELS DIFFER ON STRENGTH...
TIMING AND TRACK OF THIS LOW...BUT CONFIDENCE IS INCREASING THAT A
HAZARDOUS WEATHER EVENT WILL IMPACT OUR AREA.

THE MAIN THREAT AT THIS POINT APPEARS TO BE VERY STRONG WINDS OVER
THE COASTAL WATERS AND THE RISK FOR COASTAL FLOODING. THE LOW HAS
THE POTENTIAL TO INTENSIFY INTO A GALE CENTER IN THE NORTHEAST
GULF ON WEDNESDAY OR THURSDAY...BRINGING WINDS OF NEAR GALE FORCE
TO AT LEAST OUR NORTHERN WATERS NORTH OF TARPON SPRINGS.

STRONG SOUTHERLY WINDS EAST OF THE LOW CENTER WILL PILE WATER UP
INTO THE NORTHEAST GULF. AS THE LOW PASSES THURSDAY OR FRIDAY...
WINDS WILL SHIFT TO THE WEST AND NORTHWEST...PUSHING THE WATER
ONTO THE COAST.

OTHER HAZARDS WOULD INCLUDE THE POSSIBILITY OF STRONG TO SEVERE
THUNDERSTORMS...ISOLATED WATERSPOUTS AND TORNADOES...DANGEROUS
RIP CURRENTS AND HIGH SURF ALONG THE COAST.

IT IS TOO EARLY TO SAY WHETHER OR NOT ALL OR A PORTION OF OUR AREA
WILL BE STRONGLY AFFECTED...BUT RESIDENTS AND VISITORS ARE URGED
TO FOLLOW THE LATEST FORECASTS AND STATEMENTS OVER THE NEXT FEW
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

In the hours before

Special weather statement, Jan 13, 12:17 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1217 PM EST SUN JAN 13 2008

FLZ048-049-131800-
HERNANDO-PASCO-
1217 PM EST SUN JAN 13 2008

...STRONG THUNDERSTORM WILL AFFECT NORTHERN PASCO AND SOUTHERN
HERNANDO COUNTIES...

A THUNDERSTORM...MOVING NORTHEAST AT 20 MPH...WILL AFFECT
DARBY...SAN ANTONIO...DADE CITY...DADE CITY NORTH AND RIDGE
MANOR...UNTIL 100 PM EST. GUSTY WINDS UP TO 35 MPH AND FREQUENT
CLOUD TO GROUND LIGHTNING IS EXPECTED. RAINFALL RATES OF 1 INCH PER
HOUR ARE ALSO EXPECTED. IN ADDITION... BRIEF FUNNEL CLOUDS ARE
POSSIBLE WITH THIS STORM.
Special weather statement, Jan 13, 1:00 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
100 PM EST SUN JAN 13 2008

FLZ043-049-052-131845-
POLK-SUMTER-PASCO-
100 PM EST SUN JAN 13 2008

...STRONG THUNDERSTORMS WILL AFFECT EASTERN PASCO AND SOUTHERN
SUMTER COUNTY AND WEST POLK COUNTY...

THUNDERSTORMS...MOVING EAST AT 20 MPH...WILL AFFECT SAN ANTONIO...
LACOOCHEE...ZEPHYRHILLS...DADE CITY NORTH...DADE CITY AND THE GREEN
SWAMP...UNTIL 145 PM EST. ANOTHER STRONG STORM WAS DEVELOPING ON THE
HILLSBOROUGH AND POLK COUNTY LINE...JUST NORTHWEST OF MULBERRY.
GUSTY WINDS UP TO 35 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING IS
EXPECTED. HEAVY RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND
MINOR FLOODING OF POOR DRAINAGE AREAS.

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 5:08 AM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter8 hr
Jan 13, 1:31 PM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter24 hr
Jan 13, 3:50 PM ESTSpecial Weather StatementTBWPolk25 min

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.